Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from spondylitis disease and pain in ear. Not able to walk properly. Not cured by vertin. Concerned

I am suffering with spondilities diecease. The C2,C3 and C4 bones are some problem. My problem is in the night when I was in sleeping, and changing my position suddenly I am finding giddiness and I can not sit in a right position after happening this problem. This problem is will be continued for many days. I am unable to walk when it happend. I have used the Vertin and Stugeron tablets also. There is no use. Is the problem happening with the spondilities or it may ear problem. I am having a little pain in my left ear. When press the below ear, it is observing. Kindly inform remedy N.Laxminarayana
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS REFFERED PAIN
FOR SPONDYLOSIS YOU HAVE TO GO FOR
PHYSIOTHERAPY
CERVICAL TRACTION AND COLLAR IF BOT GETTING RELIOEF
YOU CAN ADD STEMETIL SOS FOR VERTIGO
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor